Very interesting comments by you guys. Currently going through very similar symptoms with the Prozac. Been suffering with severe depression and anxiety the last 4-5 months. About 6 weeks ago was put on 20mg Prozac, 150mg Wellbutrin, 150 - 200 mg Trazadone for sleep. Also was put on 1/2 a Atenolol tab and 20 mg of Metoprolol. This was all at the same time. After a few days on these meds I began to experience mild vertigo, imbalance while walking or just standing still (body swaying all ways), loss of appetite, fatigue, leg weakness, hands and legs trembling. After being on the 20 mgs for about 2 weeks my dr. bumped me up to 40mg 1x daily. In just 3-4 days the aforementioned side effect amplified greatly. Had trouble walking in a straight line, getting up out of a chair would have to grab onto something so I didn't fall or I would fall back in the chair. My brain felt like it was in a big bowl of liquid with somebody swishing the bowl around. My eyeballs felt like they wanted to float to the ceiling out of my head. Had no energy or ambition at all. Oh yes and the trembling legs and hands got much worse. Putting my contacts in or cutting my fingernails was a struggle. I recently, on my own went back down to the 20mg and do feel slightly better. Hopefully it continues to improve. Tough enough trying to overcome depression and anxiety, never mind feeling this horrible.